# SDR AALA202210127970

- Difficulty date: October 11, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N150NN
- Make and model: Airbus A300*
- Aircraft serial: 6828
- Aircraft time: 21,063 hours, 8,079 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY DOOR LOCK DIFFICULT TO OPEN/CLOSE. MAINTENANCE ADJUSTED DOOR LOCK AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-40-00.
